Allercalm Tablets provide symptomatic control of hayfever, urticaria, vasomotor rhinitis, angioneurotic oedemia, food allergy and serum reactions and insect bites.
The active ingredient is Chlorphenamine Maleate (4mg).
The other ingredients are calcium sulphate, magnesium stearate, maize starch, E172, E460
Adults and elderly: Take 1 tablet every 4 or 6 hours. Maximum daily dose 6 tablets (24mg).
Children: Not recommended, except on medical advice.
Products you may also consider